Discussions By Condition: I cannot get a diagnosis.

Nausea, vurping, pain, but nobody knows what it is

Posted In: I cannot get a diagnosis. 0 Replies
  • Posted By: Daxter
  • February 12, 2013
  • 00:48 PM

It's been over 5 months now and I'm getting rather worried, so I'd best ask for some advice! I have the following symptoms at present:

- Upper Arm/Chest pain and tightness in the chest. 
- Tightness in the throat, like a golf ball stuck there. Tends to get worse if I turn my head.
- Sometimes difficulty swallowing my own saliva
- Feels like liquids are in my throat or anything I drink might pop out of my ears!
- Ocassional ear pain and sore throat.
- Some abdomen discomfort, burning and indigestion, but no real heartburn or burning throat.
- "Vurping;" I'm belching a lot and most belches bring up liquid. It's not painful but it's worrying.
- Fatigue and lightheadedness.

Of course you can imagine I also have some anxiety over this. I've had an echo and 24 hour monitor done, both of which have cleared my heart but I do sometimes get what feel like palpitations in my chest and neck. I'm waiting for an endoscopy but this could take months. In the meantime I'm petrified because someone in my family has breast cancer, and I'm now worried sick that the cancer is hereditry and made it's way into my guts or neck!

The doctors gave me 2 PPI drugs to try - Lansorprazole and Omeprazole - but neither of them really work, they only get rid of some of the pain in the arms and chest. Nothing in particular tends to make my symptoms worse according to my ongoing food diary. Any ideas what this could be?

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?